# SDR P5CA9700766

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blowout Panel
- Condition: Delaminated
- Location: Bs 600-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FWD CARGO LT SIDEWALL BLOWOUT PNL, SKIN FOUND TEAR/LIFT UP AT STA 600 TO 640.  REPLACED PER MM 25-52-05.
